Communications in Mathematical Analysis

On Toeplitz Operators with Piecewise Continuous and Slowly Oscillating Radial Symbols

E. Lee, M. Loaiza, and N. Vasilevski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We describe the symbol (Calkin) algebra for the algebra generated by Toeplitz operators with piecewise continuous and slowly oscillating radial symbols that act on the Bergman space on the unit disk.

Article information

Source
Commun. Math. Anal., Volume 17, Number 2 (2014), 231-238.

Dates
First available in Project Euclid: 18 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.cma/1418919767

Mathematical Reviews number (MathSciNet)
MR3292971

Zentralblatt MATH identifier
1333.47024

Subjects
Primary: 47B35: Toeplitz operators, Hankel operators, Wiener-Hopf operators [See also 45P05, 47G10 for other integral operators; see also 32A25, 32M15]

Keywords
Toeplitz operator piecewise continuous symbol slowly oscillating symbol Calkin algebra

Citation

Lee, E.; Loaiza, M.; Vasilevski, N. On Toeplitz Operators with Piecewise Continuous and Slowly Oscillating Radial Symbols. Commun. Math. Anal. 17 (2014), no. 2, 231--238. https://projecteuclid.org/euclid.cma/1418919767


Export citation